IOE EPrints

Towards a constructionist approach to mathematical generalisation

Geraniou, Eirini and Mavrikis, Manolis and Hoyles, Celia and Noss, Richard (2009) Towards a constructionist approach to mathematical generalisation. Research in Mathematics Education, 11 (1). pp. 75-76. ISSN 1479-4802

[img]
Preview
PDF (Geraniou2009Towards75.pdf)
Geraniou2009Towards75.pdf - Other

Download (37Kb) | Preview
Item Type: Article
Additional Information: This is an electronic version of an article published in Geraniou, Eirini and Mavrikis, Manolis and Hoyles, Celia and Noss, Richard (2009) Towards a constructionist approach to mathematical generalisation. Research in Mathematics Education, 11 (1). pp. 75-76. Research in Mathematics Education is available online at: http://www.informaworld.com/10.1080/14794800902732241
Divisions: IOE Departments > Departments > London Knowledge Lab
IOE Departments > Departments > Curriculum, Pedagogy and Assessment
Depositing User: IOE Repository Editor (1)
Date Deposited: 18 Mar 2010 10:32
Last Modified: 14 Oct 2013 12:03
View Item View Item